| Catalog Number |
339.21 |
| Medical Device Problem Code |
Temperature Problem (3022)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that during vitrectomy surgery, an ophthalmic probe exhibited no electrocautery reaction.The surgery was completed on the same day with an alternative product and there was patient harm.Patient harm has not been provided.Additional information has been requested but is not available at the time of this report.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).